Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 12 found articles
 
 
  Some new results on simulation functions
 
 
Title: Some new results on simulation functions
Author: Dolićanin-Đekić, D.
Appeared in: Vestnik St. Petersburg University. Mathematics
Paging: Volume 50 (2017) nr. 4 pages 349-353
Year: 2017
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands